# SDR DXTA2022112374570

- Difficulty date: November 22, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 13,320 hours, 8,904 cycles
- Engine: Pwc PW306C
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTED APF, APU OFF FOR TAKEOFF.   LEVELED OFF AT 2000 FT PER CLEARANCE &  NOTICED A HOT BURNING OIL ODOR,  REDUCED POWER AT 2,000 FT TO KEEP A SLOW AIRSPEED, ODOR BEGAN TO EASE.   VISUAL INSP SHOWED NO OIL ON ENG COWLINGS OR UNDER APU.  OIL LEVELS CHECKED GOOD. RAN APU,  NO ODOR NOTED,  PERFORMED ENG RUN & SIGHT ODOR.   REPLACED SOCK & ENG RUNS AGAIN. & ODOR SLIGHTLY OBSERVED AFTER LT ENG START.   REMOVED DUCTS FROM  WATER SEPARATOR & NOTICED ODOR.  REMOVED BLEED DUCTS & CLEANED.  FOUND NO OILY RESIDUE, SLIGHT ODOR.   REINSTALLED BLEED DUCTS.  CLEANED TIRE DUCT & PERFORMED BURN OUT PROCEDURE AGAIN,  NO ODOR.   PERFORMED DUCT BURN OUT,  R & R WATER SEPARATOR CONDENSER BAG IAW AMM 21-51-00. NO DEFECTS NOTED.
